# SDR DALA2022040602364

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 66,029 hours, 21,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 DURING SERVICE CHECK FOUND MULTIPLE EMERGENCY LIGHTS INOP IN CABIN. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-12. FOUND FUSES BAD IN POWER SUPPLY M11612. REPLACED FUSES ALL LIGHTS OPS CHECK GOOD. (8743353)
